# SDR DALA2016042803540

- Difficulty date: April 27, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SKIN CORRODED STA 1715 BL 0.  REMOVED CORROSION, BS 1715, BL-0 AFT DECK PLATE IAW SRM, FOUND OUT OF LIMITS.  R & R FLOOR SKIN AFT DECK PLATE IAW SRM.
